# SDR REXA2024020500154

- Difficulty date: November 15, 2023
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690331515
- Condition: Corroded
- Location: Bs 469-661 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R IS CORRODED IN MULTIPLE LOCATIONS BETWEEN FS 469.00 AND 661+46. COMPLIED WITH EA CRJ953-15675 REV IR, AND REPAIRED IAW CRJ900 SRM 53-00-03-201-001-A02 SOLUTION 2
